# SDR AALA20050794

- Difficulty date: December 6, 2005
- Submitted: December 9, 2005
- Operation: Air carrier
- Aircraft: N457AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49562
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LANDING GEAR WOULD NOT RETRACT.  HANDLE WOULD NOT COME UP.  FOLLOWED QRH.  NOSE WHEEL WAS STEERABLE.  LANDED ORD WITHOUT INCIDENT.  ACCOMPLISHED WORK CARD 32-96-14.  NO DEFECTS NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.
